Electron. J. Diff. Equ., Vol. 2016 (2016), No. 165, pp. 1-7.

Singularities of solutions to partial differential equations in a complex domain

Naouel Bentiba

We give an explicit representation of the solution of the following singular Cauchy problem with analytic data,
We also study the singularities of this solution.

Submitted May 4, 2016. Published June 28, 2016.
Math Subject Classifications: 35A20, 35C10, 33C05, 33B15.
Key Words: Cauchy problem; singular solutions; hypergeometric equation.

Show me the PDF file (185 KB), TEX file for this article.

Naouel Bentiba
Department of Mathematics
Faculty of Sciences
University Badji Mokhtar Annaba
23000 Annaba, Algeria
email: nabn_math@hotmail.com

Return to the EJDE web page